Please use this identifier to cite or link to this item:
Title: A note on limit shapes of minimal difference partitions
Authors: Comtet, Alain
Majumdar, Satya N.
Sabhapandit, Sanjib
Issue Date: 2008
Publisher: National Academy of Sciences of Ukraine
Citation: Journal of Mathematical Physics, Analysis, Geometry, 2008, vol. 4, No.1, p. 24-32
Abstract: We provide a variational derivation of the limit shape of minimal difference partitions and discuss the link with exclusion statistics. Also see arXiv:0707.2312 for a related paper.
Description: Restricted Access. An open-access version is available at (one of the alternative locations)
ISSN: 1812-9471
1817-5805 (Online)
Alternative Location:
Copyright: 2008, National Academy of Sciences of Ukraine
Appears in Collections:Research Papers (TP)

Files in This Item:
File Description SizeFormat 
2008_J of Mathematical Physics, Analysis, Geometry_V4_p24.pdf
  Restricted Access
Restricted Access241.44 kBAdobe PDFView/Open Request a copy

Items in RRI Digital Repository are protected by copyright, with all rights reserved, unless otherwise indicated.